RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 2, Pages 122–134 (Mi timm1064)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonabelian composition factors of a finite group with arithmetic constraints to nonsolvable maximal subgroups

E. N. Deminaa, N. V. Maslovabc

a Moscow City Pedagogical University
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
c B. N. Yeltsin Ural Federal University

Abstract: We obtain a complete description of nonabelian composition factors of a finite group in which any nonsolvable maximal subgroup has a primary index. We also complete V. A. Vedernikov's description of nonabelian composition factors of a finite group in which any nonsolvable maximal subgroup is a Hall subgroup.

Keywords: finite group, maximal subgroup, solvable subgroup, Hall subgroup, composition factor, primary index.

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2015, 289, suppl. 1, 64–76

Bibliographic databases:

UDC: 512.542
Received: 17.03.2014

Citation: E. N. Demina, N. V. Maslova, “Nonabelian composition factors of a finite group with arithmetic constraints to nonsolvable maximal subgroups”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 2, 2014, 122–134; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 64–76

Citation in format AMSBIB
\Bibitem{DemMas14}
\by E.~N.~Demina, N.~V.~Maslova
\paper Nonabelian composition factors of a~finite group with arithmetic constraints to nonsolvable maximal subgroups
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 2
\pages 122--134
\mathnet{http://mi.mathnet.ru/timm1064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364145}
\elib{http://elibrary.ru/item.asp?id=21585630}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2015
\vol 289
\issue , suppl. 1
\pages 64--76
\crossref{https://doi.org/10.1134/S0081543815050065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356931500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84932648631}


Linking options:
  • http://mi.mathnet.ru/eng/timm1064
  • http://mi.mathnet.ru/eng/timm/v20/i2/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Maslova, “Finite groups with arithmetic restrictions on maximal subgroups”, Algebra and Logic, 54:1 (2015), 65–69  mathnet  crossref  crossref  mathscinet  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:166
    Full text:38
    References:40
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019